Skip to content
SUQQ
Sudafed PE Sinus Congestion Relief Tablets Maximum Strength NonDrowsy 10 mg Phenylephrine HCI Decongestant for Sinus Pressure Nasal Congestion Relief Due to Cold or Allergies 36 ct
1 / 6 Hover to zoom

Sudafed

Sudafed PE Sinus Congestion Relief Tablets Maximum Strength NonDrowsy 10 mg Phenylephrine HCI Decongestant for Sinus Pressure Nasal Congestion Relief Due to Cold or Allergies 36 ct

SKU: Z08DD2B93807AFF10FC2EZ

4.8(11)
440+ sold
AED 87.46

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sat, Oct 3

Deliver to Dubai ·

14-day returns — free & easy

Sold by

Global Store

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

SINUS PRESSURE CONGESTION RELIEF 36count package of Sudafed PE Sinus Congestion a maximum strength nondrowsy decongestant tablet for fast and powerful relief of sinus pressure and sinus and nasal congestion NONDROWSY COLD SINUS MEDICINE Sudafed sinus congestion and cold relief medication helps to temporarily relieve nasal congestion associated with hay fever upper respiratory allergies and the common cold for nondrowsy symptom relief POWERFUL PHENYLEPHRINE FORMULA Each sinus pressure relief tablet contains 10 mg of phenylephrine HCI a nasal decongestant that provides fast and powerful symptom relief The decongestant helps reduces nasal swelling to help you breathe easier HOW TO USE Sudafed PE sinus congestion tablets can be used by adults and children ages 12 and up Take one nasal decongestant tablet every four hours do not exceed six tablets within a 24 hour time period FSA HSA APPROVED PRODUCT Sinus pressure due to cold and allergies medicine from Sudafed the 1 pharmacist recommended brand among oral OTC decongestants Sudafed PE Sinus Pressure is HSA FSA eligible Product eligibility may vary by plan • Maximum strength non-drowsy decongestant • Contains 10 mg of phenylephrine HCI for fast relief • Temporarily relieves nasal congestion due to allergies and colds • Suitable for adults and children ages 12 and up • FSA and HSA eligible product

Frequently bought together

Sudafed PE Sinus Congestion Relief Tablets Maximum Strength NonDrowsy 10 mg Phenylephrine HCI Decongestant for Sinus Pressure Nasal Congestion Relief Due to Cold or Allergies 36 ct

AED 87.46

Medicated Cooling Pads

AED 45.54

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Total for 3 items

AED 229.65

More from Sudafed

Similar items

You May Also Like

AED 87.46